# SDR SWAA2023112013957

- Difficulty date: October 24, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN STATION 380 AND STATION 400; THE INTERCOSTAL AT LBL 51 HAS AN UPPER SURFACE CRACK.<[01] REMOVED DAMAGED PART FROM AIRCRAFT. DRILLED FASTENERS HOLES IN REPLACEMENT PART. REFERENCE SRM 51-10-02 AND SRM 51-40-02.;[02] REMOVED DAMAGED PART FROM AIRCRAFT. DRILLED FASTENERS HOLES IN REPLACEMENT PART. REFERENCE SRM 51-10-02 AND SRM 51-40-02. C/W INSPECTION;[03] PROVIDE OKAY TO INSTALL.;[04] PROVIDE OKAY TO INSTALL. C/W INSPECTION ; OK TO INSTALL;[05] INSTALLED REPLACEMENT CHORD PER SRM 51-40-02.
